# SDR DALA2023050803561

- Difficulty date: May 2, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 62,517 hours, 44,121 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON SKIN CLIP STA 1022, BETWEEN STR 25-26L. - MARKED- SUMMARY NRC: 077-0001:0514-2001/010 00377 CLEANED AREA, EDGE SEALED, AND APPLIED CIC PER B717 SRM 53-00-06-2R PROCEDURE 2. (LP #2748010)
